Residential College | false |
Status | 已發表Published |
The mediating morphism of the multilinear optimal map | |
Vong S.-W.1![]() ![]() ![]() ![]() ![]() | |
2014-02-01 | |
Source Publication | East Asian Journal on Applied Mathematics
![]() |
ISSN | 20797362 20797370 |
Volume | 4Issue:1Pages:82-87 |
Abstract | In this short note, we study a relation between the tensor product of matrices and a multilinear map defined by the optimal operator. In this particular case, the linear transform (mediating morphism) hidden in the abstract definition of the general tensor product can be determined explicitly. |
Keyword | Multilinear Mapping Optimal Preconditioner Tensor Product |
DOI | 10.4208/eajam.180213.160913a |
URL | View the original |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied |
WOS ID | WOS:000340033500007 |
Publisher | GLOBAL SCIENCE PRESS |
Scopus ID | 2-s2.0-84894714675 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | DEPARTMENT OF MATHEMATICS |
Corresponding Author | Vong S.-W.; Jin X.-Q.; Wang J.-H. |
Affiliation | 1.Department of Mathematics, University of Macau, Macao, China 2.Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou, China |
First Author Affilication | University of Macau |
Corresponding Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Vong S.-W.,Jin X.-Q.,Wang J.-H.. The mediating morphism of the multilinear optimal map[J]. East Asian Journal on Applied Mathematics, 2014, 4(1), 82-87. |
APA | Vong S.-W.., Jin X.-Q.., & Wang J.-H. (2014). The mediating morphism of the multilinear optimal map. East Asian Journal on Applied Mathematics, 4(1), 82-87. |
MLA | Vong S.-W.,et al."The mediating morphism of the multilinear optimal map".East Asian Journal on Applied Mathematics 4.1(2014):82-87. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment